Oct 22, 2012
Taking Efavirenz and Truvada in empty stomach, will it effect the stomach or give any problem to the stomach?
| Response from Dr. Young
Hi and thanks for posting.
Usually this regimen has few gastrointestinal side effects. Efavirenz is recommended to be taken on an empty stomach, but this is only to decrease the risk of certain psychological side effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Testicular Pain After Anal Sex With Condom Does It Mean I Have HIV
- Testicular Pain After Oral Sex Worried I Have HIV
- White Spots After Swallowing Sperm Sign Of HIV AIDS
- Can You Catch Oral Thrush?
- Does Vicodin Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.